I'm Tracy and I joined this site in March but haven't posted since. I do pop on every now and then to have a read though.
I have been taking Methotrexate since June 07, I was put on Plaquenil around February 08 and I have just been prescribed Prednisolone. I am on another couple of things as well.
I have been takining the Prednisolone for a week now and have noticed I am weeing LOADS!
I go before I go to bed but am finding i'm having to get up a couple of times a night. Sorry for the tmi but it's not just a trickle either. My fluid intake hasn't changed but I seem to be going a lot more than before.
I have weekly blood tests and apart from an occasional dodgy liver function there don't seem to be any other problems.
I just wondered if this was normal. I read the leaflet which came with the tablets and it states that if you have been taking it for a long time then you may start to get symptoms of diabetes e.g the weeing more frequently but surely not after 1 week.
Apologies for the long thread to especially when i'm not a regular poster.
I have been put on the pred because of the extreme tiredness and fatigue. I have been diagnosed as having Lupus. The original diagnosis 4 years ago was RA but that is now being debated.
Thanks in advance for your words of wisdom.